American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. Marshall Osborn. Dimensionally nilpotent Jordan algebras . Proc. Amer. Math. Soc. 116 (1992) 949-953. MR 1079706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas J. E. Schwarz. Simple exceptional $16$-dimensional Jordan triple systems . Proc. Amer. Math. Soc. 100 (1987) 623-626. MR 894427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1